# SDR AWXA200600155

- Difficulty date: December 22, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538443
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED CORROSION ON TIE DOWN TRACK LOCATED IN THE AFT PIT AT BS 787, BL 17.2L AND WL 160.  MAINTENANCE BLENDED OUT THE CORROSION AND FABRICATED REPAIR STRAP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5365-06017-SS1.  INSTALLED FABRICATED REPAIR PARTS AT BS 787, BL 17.2L AND WL 160 IAW AWA ER NR 03-5365-06017-SS1.
